# SDR NWAA 091393256

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 33,889 hours, 15,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part serial: 07581
- Condition: No Test
- Location: Emergency Lights
- Part time: 6,269 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING FAILS TEST.  REPLACED EPSU 13WL, CHECKS OK.
